MAUDE Adverse Event Report: WARSAW ORTHOPEDIC, INC. CD HORIZON® SOLERA® VOYAGER¿ Spinal System; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

WARSAW ORTHOPEDIC, INC. CD HORIZON® SOLERA® VOYAGER¿ Spinal System; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 651000040
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having open surgery spinal therapy for degenerative spine condition.It was reported that during the procedure, difficult rod placement was encountered.The loaner set intended for the voyager 4.75 mm system had been replenished with voyager 5.5 mm implants, and wrong-diameter rods were placed.The surgeon was unable to lock the system with the locking nuts.The planned minimally invasive surgery was converted to open surgery, and the wound was opened on one side to remove the incorrect rods.The incorrect rods were explanted and replaced.Surgical time was extended by approximately 1 hour.There were unknown patient symptoms or complications reported.Additional information received from the manufacturer representative that there was no patient symptoms reported.Additional information received from the manufacturer representative that the levels involved was l5-s1.The quantity of the reported products were 2 minimal invasive rods 5.5.
 
Additional Manufacturer Narrative
B2: the planned minimally invasive surgery was converted to open surgery, and the wound was opened on one side to remove the incorrect rods.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON® SOLERA® VOYAGER¿ Spinal System
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
WARSAW ORTHOPEDIC, INC.
2500 silveus crossing
warsaw IN 46582
Manufacturer (Section G)
WARSAW ORTHOPEDIC, INC.
2500 silveus crossing
warsaw IN 46582
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
+1(763)526-5677
MDR Report Key50850147
Report Number1824199-2026-00095
Device Sequence Number9923285
Product Code NKB
UDI-Device Identifier00643169748521
UDI-Public(01)00643169748521(11)260203(10)1094574W
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170679
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number651000040
Device Catalogue Number651000040
Device Lot Number1094574W
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date09/22/2026
Supplement Report FDA Received Date09/22/2026
Date Device Manufactured02/03/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown